# SDR USAAD99052

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 836SD620
- Condition: Fractured
- Location: Rt Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LGA-TPA - FLT 2186 - DURING CRUISE, THE RIGHT HYDRAULIC PRESSURE DROPPED TO JUST ABOVE ZERO AND THE RIGHT HYDRAULIC QTY WAS DROPPING.  THE A/C DIVERTED TO BWI AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE R20 HYDRAULIC FUSE.  (M)
